Progest E And Nosebleeds

Discussion in 'Progesterone' started by flashscuba, May 27, 2013.

  1. flashscuba

    flashscuba New Member

    Joined:
    May 27, 2013
    Messages:
    1
    Every time I start using Progesterone, especially Progest E, I get severe nosebleeds daily. Does anyone else have this experience? What does it indicate?
     
  2. charlie

    charlie The Law & Order Admin

    Joined:
    Jan 4, 2012
    Messages:
    11,146
    Gender:
    Male
    Location:
    USA
    flashscuba, welcome to the forum. :welcome

    Sorry to hear about your nose bleeds. Not sure whats going on with you but hopefully someone can chime in with some answers.

    See you around!
     
  3. Bryan

    Bryan Member

    Joined:
    Feb 2, 2013
    Messages:
    24
    That's strange I've never heard of that happening. Thing only thing that comes to mind is the vitamin-E in Progest-E *might* effect your blood clotting, possibly if your vitamin-K intake is low? Vitamin-k is important for regulating clotting.
     
Loading...